Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 1, Part A
Generating permutations of the general linear groups (GPGLG)


Author(s): Behnam Razzaghmaneshi

Abstract: In this paper we present a new, practical algorithm for solving the subgroup conjugacy problem in the general linear group.

Pages: 52-55 | Views: 12 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Behnam Razzaghmaneshi. Generating permutations of the general linear groups (GPGLG). Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 52-55.
Journal of Mathematical Problems, Equations and Statistics